Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Graded Ring of Invariants of Binary Octavics

Tetsuji Shioda
American Journal of Mathematics
Vol. 89, No. 4 (Oct., 1967), pp. 1022-1046
DOI: 10.2307/2373415
Stable URL: http://www.jstor.org/stable/2373415
Page Count: 25
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Graded Ring of Invariants of Binary Octavics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1022
    1022
  • Thumbnail: Page 
1023
    1023
  • Thumbnail: Page 
1024
    1024
  • Thumbnail: Page 
1025
    1025
  • Thumbnail: Page 
1026
    1026
  • Thumbnail: Page 
1027
    1027
  • Thumbnail: Page 
1028
    1028
  • Thumbnail: Page 
1029
    1029
  • Thumbnail: Page 
1030
    1030
  • Thumbnail: Page 
1031
    1031
  • Thumbnail: Page 
1032
    1032
  • Thumbnail: Page 
1033
    1033
  • Thumbnail: Page 
1034
    1034
  • Thumbnail: Page 
1035
    1035
  • Thumbnail: Page 
1036
    1036
  • Thumbnail: Page 
1037
    1037
  • Thumbnail: Page 
1038
    1038
  • Thumbnail: Page 
1039
    1039
  • Thumbnail: Page 
1040
    1040
  • Thumbnail: Page 
1041
    1041
  • Thumbnail: Page 
1042
    1042
  • Thumbnail: Page 
1043
    1043
  • Thumbnail: Page 
1044
    1044
  • Thumbnail: Page 
1045
    1045
  • Thumbnail: Page 
1046
    1046